# SDR HALA2019030100076

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 2,705 hours, 523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 3,000 FT A MILD ODOR THAT SMELLED LIKE DIRTY WET SOCKS WAS OBSERVED IN THE COCKPIT AND 1L JUMPSEAT. THE ODOR WAS GONE BY 1,000 FT. PERFORMED INSPECTION OF ENG 1&2 & PACKS 1&2 PER TSM TASK 05-50-00-810-831A. NO LEAKS OR ODOR PRESENT. OK TO CONTINUE.
